Drug-Induced Enterocolitis Syndrome Due to Amoxicillin-Clavulanic Acid With Good Tolerance to Penicillin

J Investig Allergol Clin Immunol. 2020;30(4):301-302. doi: 10.18176/jiaci.0500. Epub 2020 Feb 25.
No abstract available

Keywords: Amoxicillin-clavulanic acid; Drug provocation test; Drug-induced enterocolitis syndrome; Eosinophil cationic protein.

Publication types

  • Case Reports

MeSH terms

  • Administration, Oral
  • Adolescent
  • Allergens / immunology
  • Amoxicillin-Potassium Clavulanate Combination / adverse effects*
  • Amoxicillin-Potassium Clavulanate Combination / immunology
  • Diarrhea
  • Drug Hypersensitivity / diagnosis*
  • Drug-Related Side Effects and Adverse Reactions / diagnosis*
  • Drug-Related Side Effects and Adverse Reactions / etiology
  • Enterocolitis / diagnosis*
  • Eosinophil Cationic Protein / analysis
  • Feces / chemistry
  • Humans
  • Immunization
  • Male
  • Syndrome
  • Vomiting

Substances

  • Allergens
  • Amoxicillin-Potassium Clavulanate Combination
  • Eosinophil Cationic Protein